On complete solutions and complete singular solutions of second order ordinary differential equations

Volume 109 / 2007

Masatomo Takahashi Colloquium Mathematicum 109 (2007), 271-285 MSC: 34A09, 34A26, 34C05. DOI: 10.4064/cm109-2-9


A complete solution of an implicit second order ordinary differential equation is defined by an immersive two-parameter family of geometric solutions on the equation hypersurface. We show that a completely integrable equation is either of Clairaut type or of first order type. Moreover, we define a complete singular solution, an immersive one-parameter family of singular solutions on the contact singular set. We give conditions for existence of a complete solution and a complete singular solution of implicit second order ordinary differential equations.


  • Masatomo TakahashiDepartment of Mathematics
    Hokkaido University
    Sapporo 060-0810, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image